Constructing blow-analytic isomorphisms
Annales de l'Institut Fourier, Volume 51 (2001) no. 4, p. 1071-1087

In this paper we construct non-trivial examples of blow-analytic isomorphisms and we obtain, via toric modifications, an inverse function theorem in this category. We also show that any analytic curve in n ,n3, can be deformed via a rational blow- analytic isomorphism of n , to a smooth analytic arc.

Nous donnons des exemples d'isomorphismes "blow-analytiques" et via des modifications toriques, nous obtenons un théorème des fonctions inverses dans cette catégorie. Nous montrons aussi que on peut déformer toutes les courbes analytiques (via des isomorphismes rationnels "blow-analytiques") sur une courbe analytique lisse.

DOI : https://doi.org/10.5802/aif.1845
Classification:  32B20,  14Pxx
Keywords: blow-analytic, arc-analytic
@article{AIF_2001__51_4_1071_0,
     author = {Fukui, Toshizumi and Kuo, Tzee-Char and Paunescu, Laurentiu},
     title = {Constructing blow-analytic isomorphisms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {4},
     year = {2001},
     pages = {1071-1087},
     doi = {10.5802/aif.1845},
     zbl = {0984.32005},
     mrnumber = {1849215},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_4_1071_0}
}
Fukui, Toshizumi; Kuo, Tzee-Char; Paunescu, Laurentiu. Constructing blow-analytic isomorphisms. Annales de l'Institut Fourier, Volume 51 (2001) no. 4, pp. 1071-1087. doi : 10.5802/aif.1845. http://www.numdam.org/item/AIF_2001__51_4_1071_0/

[1] V.I. Danilov The geometry of toric varieties, Russian Math. Surveys, Tome 33 (1978), pp. 97-154 | Article | MR 495499 | Zbl 0425.14013

[2] A. Du Plessis; T. Wall The geometry of topological stability, Oxford Science Publication, London Mathematical Society Monographs, New Series, Tome 9 (1995) | MR 1408432 | Zbl 0870.57001

[3] T. Fukui; S. Koike; T.-C. Kuo Blow-analytic equisingularities, properties, problems and progress, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), pp. 8-29 | Zbl 0954.26012

[4] H. Hironaka Resolution of Singularities of an algebraic variety over a field of characteristic zero, I-II, Ann. of Math., Tome 97 (1964) | MR 199184 | Zbl 0122.38603

[5] M. Kobayashi; T.-C. Kuo On Blow-analytic equivalence of embedded curve singularities, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), pp. 30-37 | Zbl 0899.32002

[6] T.-C. Kuo Generalized Newton - Puiseux Theory and Hensel's Lemma in [[x,y]], Can. J. Math., Tome XLI (1989) no. 6, pp. 1101-1116 | MR 1018453 | Zbl 0716.13015

[7] T.-C. Kuo A Simple Algorithm For Deciding Primes In 𝕂[[x,y]], Can. J. Math., Tome 47 (1995) no. 4, pp. 801-816 | Article | MR 1346164 | Zbl 0857.13019

[8] T.-C. Kuo The modified analytic trivialization of singularities, J. Math. Soc. Japan, Tome 32 (1980), pp. 605-614 | Article | MR 589100 | Zbl 0509.58007

[9] T.-C. Kuo On classification of real singularities, Invent. Math., Tome 82 (1985), pp. 257-262 | Article | MR 809714 | Zbl 0587.32018

[10] T.-C. Kuo; J. N. Ward A Theorem on almost analytic equisingularity, J. Math. Soc. Japan, Tome 33 (1981), pp. 471-484 | Article | MR 620284 | Zbl 0476.58004

[11] T. Oda Convex bodies and algebraic geometry, Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete, Tome 3, Folge Band, 14 (1987) | MR 922894 | Zbl 0628.52002

[12] L. Paunescu An example of blow-analytic homeomorphism, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), p. 62-63 | Zbl 0896.58012